A Reduced Bias Estimator of a 'Scale' Second Order Parameter

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

3 Citations (Scopus)

Abstract

In this paper we are interested in the semi-parametric estimation of a scale second order parameter, an important parameter related to the speed of convergence of maximum values, linearly normalized, towards its limit law. The asymptotic distributional properties of a new proposed estimator of a scale second order parameter are derived and an illustration with one simulated sample is presented.
Original languageUnknown
Title of host publicationAIP Conference Proceedings
Pages1114-1117
DOIs
Publication statusPublished - 1 Jan 2012
EventInternational Conference of Numerical Analysis and Applied Mathematics (ICNAAM) -
Duration: 1 Jan 2012 → …

Conference

ConferenceInternational Conference of Numerical Analysis and Applied Mathematics (ICNAAM)
Period1/01/12 → …

Cite this